Asian Research Journal of Mathematics (ISSN: 2456-477X) aims to publish high-quality papers (Click here for Types of paper) in all areas of ‘Mathematics and Computer Science’. By not excluding papers on the basis of novelty, this journal facilitates the research and wishes to publish papers as long as they are technically correct and scientifically motivated. The journal also encourages the submission of useful reports of negative results. This is a quality controlled, OPEN peer-reviewed, open access INTERNATIONAL journal.

2020 - Volume 16 [Issue 4]

Exact Solution for the Zakhrov-Kuzentsov Equation by Adomian Decomposition Method

Fadlallah Mustafa Mosa, Eltayeb Abdellatif Mohamed Yousif

Page: 1-11
Abstract View: 53 times | Full Article PDF: 36 times | Review History: 0 times |

On the Hyper-Zagreb Index of Some Graph Binary Operations

Mohammed Saad Yahya Al-Sharafi, Mahioub Mohammed Shubatah

Page: 12-24
Abstract View: 11 times | Full Article PDF: 3 times | Review History: 0 times |

View All Issues